# SDR SWIA201335200

- Difficulty date: November 2, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 38,339 hours, 55,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 9 IS BURNED OUT.  FLT 5344 RELAMPED.
